# SDR V0XD201202220019

- Difficulty date: February 22, 2014
- Submitted: February 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 670BA53040K1A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL AT STRINGER 3 & FS 285 CRACKED.  REMOVED DAMAGED PORTION, PERFORMED NDT, FABRICATED NEW ANGLES & INSTALLED NEW PARTS IAW REO 670-53-21-493 REV C.
